# SDR SWAA2023050544138

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 50,404 hours, 30,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT EMERGENCY SIGN LENS LOOSE<[01] REPLACED LENS PER AMM 33-51-01;[02] VERIFIED INSTALLATION OF NEW EMERGENCY EXIT SIGN IAW AMM 33-51-01
